Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

neurontin+pain meds

Posted by judi on January 8, 1999, at 21:31:34

I have been diagnosed with rapid cycling bipolar 1. My pdoc put me on neurontin recently and it turned out to be the first mood stabilizer that I've taken that did not cause awful side effects. Recently he felt I was getting high again and increased the dose to 1800mgs/day. I am also on 4mgs/day klonopin, and 180mgs/day ms contin for injuries sustained in a car accident. Within a few days of increasing the dose I began to feel "unreal" and started self injury- something I haven't done in a long time. My pdoc decreased the dose of neurontin to 1400mgs/day and I feel clearer and maybe a little high, but not seriously so I didn't tell him. He feels the problem lies with interactions with the ms contin, but I have never had problems with narcotics before. Was my reaction to neurontin common? I have tried everything and don't know what's left. I should be off or tapering down the ms contin within a couple of months, will this make a difference? Thank you for any help you can give me.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:judi thread:2191